Aug 24, 2003
My doc prescribed me testim 1 at one pack a day. My test levels are arond 700 but my estrodial levels are mildly elevated. My doc would rather increase my androgens as opposed to putting me on arimdiex or nolvadex. If my test levels are not low and i go on testim where will this put my test levels? Will it supplement on my existing levels or lower them? How high could my levels get? Thanks
Response from Mr. Vergel
If you are starting at 700 nanograms/cc, I am afraid you will reach levels above 1300. Watch out for andrigenic side effects at those levels (hair loss, acne, moodiness, polycythemia, sleep apnea, etc). You may want to see more than one endocrinologist. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Headache A Symptom Of AIDS?
- Is White Discharge A Symptom Of HIV?
- Burning Urethra After Rubbing Penis Worried I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Fingering Worried I Have HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.